About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 791296, 7 pages
http://dx.doi.org/10.1155/2013/791296
Research Article

Resilient - Filtering of Uncertain Markovian Jumping Systems within the Finite-Time Interval

College of Electrical Engineering and Automation, Anhui University, Hefei 230601, China

Received 16 November 2012; Revised 10 March 2013; Accepted 17 March 2013

Academic Editor: Gani Stamov

Copyright © 2013 Shuping He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuping He, “Resilient - Filtering of Uncertain Markovian Jumping Systems within the Finite-Time Interval,” Abstract and Applied Analysis, vol. 2013, Article ID 791296, 7 pages, 2013. doi:10.1155/2013/791296